MAUDE Adverse Event Report: RELIANCE MEDICAL SYSTEMS RELIANCE PCT 3.5 SYS; PCT SET SCREW, TI

RELIANCE MEDICAL SYSTEMS RELIANCE PCT 3.5 SYS; PCT SET SCREW, TI
Model Number 5-00-001
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Reliance pct set screw, ti, is part of the rms pct 3.5 system.Reliance medical systems was made aware of the loose set screw, (b)(6) 2022 via text message from dr.(b)(6).Implantation of device was performed in 2022 by dr.(b)(6).Dr (b)(6) discovered the a set screw had come off a pct screw, at c2, about 1 month post-op.Physician reported there was no harm or injury to the patient, and "he is doing very well clinically so no plans to removing/revising." it is unknown when or how the set screw came off the pct screw.Dr (b)(6) reported "patient doesn't recall any trauma or anything.".

Brand Name
RELIANCE PCT 3.5 SYS
Common Device Name
PCT SET SCREW, TI
Manufacturer (Section D)
RELIANCE MEDICAL SYSTEMS
545 west 500 south, ste 100
bountiful UT 84010
Manufacturer Contact
jordan hendrickson
545 west 500 south, ste 100
bountiful, UT 84010
8012943280
MDR Report Key14640596
Report Number3006088942-2022-00001
Device Sequence Number20257372
Product Code KWP
UDI-Device Identifier00842566104170
UDI-Public00842566104170
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K142867
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5-00-001
Device Catalogue Number5-00-001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale